Modification to a Bound for Random Error Correction with Lee Weight
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 405-409
Printed June 1, 2005
Sapna Jain
University of Delhi
Abstract : In [1], Sharma and Goel obtained a bound for random error correcting codes with Lee weight considerations. The purpose of this paper is to first point out a discrepancy in this result and then give a correct version of the same, improving upon the bound tremendously.
Keywords : linear code, Lee weight, random errors
MSC numbers : 94B05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd